# SDR GTIA2023111037598

- Difficulty date: November 10, 2023
- Submitted: November 11, 2023
- Operation: Air carrier
- Aircraft: N908NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8658
- Aircraft time: 15,116 hours, 6,331 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK FOUND BOTH AFT PAX/CREW DOOR, DOOR ASSIST BOTTLES REQ SERVICING -SERVICED THE DOOR ASSIST BOTTLES IAW AMM 52-10-00
